# SDR AALA20020556

- Difficulty date: April 25, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6067723
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PTY - FLT 2110 - EN ROUTE LIM-MIA - ACRID ELECTRICAL SMELL IN COCKPIT AND CABIN.  RECIRCULATING FAN ALREADY TRIPPED OFF.  SMELLS STOPPED WHEN RIGHT PACK TURNED OFF.  AIR INTERRUPTED AND LANDED PTY WITHOUT INCIDENT.  ACCOMPLISHED RECIRCULATION SYSTEM OPERATIONAL TEST FOR BOTH LEFT AND RIGHT RECIRCULATION FANS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
